Flonase Headache and Allergy Relief Caplets with Acetaminophen 650mg, Chlorpheniramine Maleate 4mg and Phenylephrine HCl 10mg Per 2 Caplet Dose, Powerful Multi-Symptom and Congestion Relief – 48 ct – Vitapulselab.com
Sale!

Flonase Headache and Allergy Relief Caplets with Acetaminophen 650mg, Chlorpheniramine Maleate 4mg and Phenylephrine HCl 10mg Per 2 Caplet Dose, Powerful Multi-Symptom and Congestion Relief – 48 ct

$9.99

One package of 48 Flonase Allergy Relief caplets with a cool flavor coating
The only allergy brand to relieve headache pain plus allergy symptoms
Formulated with pain reliever acetaminophen 650 mg, antihistamine chlorpheniramine maleate 4 mg and nasal decongestant phenylephrine HCl 10 mg per 2 caplet dose

$9.99

Sale!

Note: Prices may fluctuate as sellers adjust them regularly. You'll see the latest price at final checkout.
Add to wishlistAdded to wishlistRemoved from wishlist 0
Add to compare

Flonase Headache and Allergy Relief caplets relieve allergy headache pain, stuffy nose, nasal congestion, sneezing, itchy, watery eyes and runny nose, plus sinus pain and pressure. This allergy medicine delivers fast and powerful multi-symptom indoor and outdoor relief during allergy season and year-round. Formulated with acetaminophen 650 mg, chlorpheniramine maleate 4 mg and phenylephrine HCl 10 mg per 2-caplet dose, this allergy medication is a pain reliever, antihistamine and nasal decongestant that relieves allergy headache pain and the congestion that causes it, as well as relieves sinus pain and pressure and other allergy symptoms. Flonase Headache and Allergy Relief Caplets provide relief of allergy symptoms caused by allergens including pollen, mold, dust and pet dander. Flonase Allergy Relief spray is the number 1 doctor recommended brand (1) in allergy relief, and now introduces new caplets for fast flare-up relief of allergy headache pain plus your other allergy symptoms. Adults and children 12 years and older swallow two caplets every 4-6 hours. Do not take more than 10 caplets in any 24-hour period. (1) Among OTC Allergy Medications based on most recent physician’s survey dated 7/21/21.

One package of 48 Flonase Allergy Relief caplets with a cool flavor coating
The only allergy brand to relieve headache pain plus allergy symptoms
Formulated with pain reliever acetaminophen 650 mg, antihistamine chlorpheniramine maleate 4 mg and nasal decongestant phenylephrine HCl 10 mg per 2 caplet dose
Two pills defeat allergy headache pain and the congestion that causes it, fast
Adults and children 12 years and older swallow two caplets every 4-6 hours. Do not take more than 10 caplets in any 24-hour period
Flonase Sprays relieve multiple allergy symptoms for 24 hours, including nasal congestion plus runny nose, sneezing, itchy nose and itchy, watery eyes and head pain

User Reviews

0.0 out of 5
0
0
0
0
0
Write a review

There are no reviews yet.

Be the first to review “Flonase Headache and Allergy Relief Caplets with Acetaminophen 650mg, Chlorpheniramine Maleate 4mg and Phenylephrine HCl 10mg Per 2 Caplet Dose, Powerful Multi-Symptom and Congestion Relief – 48 ct”

Your email address will not be published. Required fields are marked *

Flonase Headache and Allergy Relief Caplets with Acetaminophen 650mg, Chlorpheniramine Maleate 4mg and Phenylephrine HCl 10mg Per 2 Caplet Dose, Powerful Multi-Symptom and Congestion Relief – 48 ct
Flonase Headache and Allergy Relief Caplets with Acetaminophen 650mg, Chlorpheniramine Maleate 4mg and Phenylephrine HCl 10mg Per 2 Caplet Dose, Powerful Multi-Symptom and Congestion Relief – 48 ct

$9.99

Vitapulselab.com
Logo
Register New Account
Compare items
  • Total (0)
Compare
0
Shopping cart